# SDR DALA13006323213

- Difficulty date: February 4, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- Aircraft time: 67,330 hours, 30,101 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Gouged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT PYLON PYRAMID MATING FACE AFT GUIDE PIN HOLE HAS GOUGE. REMOVED GOUGE IAW A320 TRM 54-51-18.  CHECKED LIMITS: AREA 1L=0.284" W=0.062" D=0.063"; AREA 2 L=0.299" W=0.049" D=0.053". FOUND TO BE OUT OF LIMITS IAW TRM 54-51-18 FIG 2.  ACCOMPLISHED REPAIR IAW ER/A 509277-14, REV ORIGINAL.  REPAIR APPROVAL IS LIMITED TO 6 MONTHS (182 DAYS) OF SERVICE.
